# SDR HNAA2017052300184

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 47,836 hours, 69,671 cycles
- System (JASC): 3150 · Central Warning
- Part: Dadc
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 85 KNOTS DUE TO TAKEOFF WARNING HORN WITH AUTOFEATHER ARM LIGHT INTERMITTENT, YAW DAMPER FAILED, DADC INVALID, AND NR 2 ALTIMETER AND IVSI FLAGGED. FLYING ON NR 2 AFCS.   R & R THE NR 2 DADC,  OPS GOOD IAW AMM 34-12-01.  PERFORMED W/C 31-50-03.  OPS CHECKED GOOD.  OK FOR SERVICE.
